# SDR UALA2011112106404

- Difficulty date: November 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 33,782 hours, 14,686 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Buffer
- Condition: Defective
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT RUDDER PEDALS FAIL TO MOVE FORWARD FROM MOST EXTENDED POSITION AS WELL AS MOST.  REPLACED RUDDER PEDAL BUFFER, OPS CHECK GOOD.
